MathSciNet Relay Station
MathSciNet bibliographic data
MR2010512 47H10
Dhage, B. C.; O'Regan, Donal; Agarwal, Ravi P. Common fixed point theorems for a pair of countably condensing mappings in ordered Banach spaces. J. Appl. Math. Stochastic Anal. 16 (2003), no. 3, 243–248.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement